# SDR DALA2016042703534

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD FIRE SEAL PREVIOUS REPAIR CHAFE FWD OF FWD T/R HINGE.  REMOVED DAMAGED DOUBLER REPAIR AND FILLER AT NR 1 ENGINE INBD FIRE SEAL FWD T/R HINGE IAW SRM.  FABRICATED NEW DOUBLER REPAIR IAW EA 06-462518-14 INSTALLED REPAIR PART IAW EA 06-462512-14.
